Radikal Jacobson dari Matriks atas Ring Komutatif

Suparti, Suparti and Harjito, Harjito (2000) Radikal Jacobson dari Matriks atas Ring Komutatif. Jurnal Matematika dan Komputer, 3 (1). pp. 15-24. ISSN 1410-8518

[img]
Preview
Image (JPEG)
485Kb
[img]
Preview
Image (JPEG)
482Kb
[img]
Preview
Image (JPEG)
501Kb
[img]
Preview
Image (JPEG)
470Kb
[img]
Preview
Image (JPEG)
433Kb
[img]
Preview
Image (JPEG)
441Kb
[img]
Preview
Image (JPEG)
498Kb
[img]
Preview
Image (JPEG)
441Kb
[img]
Preview
Image (JPEG)
498Kb
[img]
Preview
Image (JPEG)
439Kb
[img]
Preview
Image (JPEG)
314Kb

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:43378
Deposited By:Ms Niken P
Deposited On:18 Jul 2014 09:18
Last Modified:18 Jul 2014 09:18

Repository Staff Only: item control page